| Model Number |
PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The related condition is typically caused by applying excessive force while attempting to cut tissue and/or an excessive amount of tissue at one time.Fragments were accounted for and found during investigation/evaluation process.Function test could not be performed due to the related condition.Unrelated, device also has a bent shaft.
Event or Problem Description
It was reported that the device is defective due to a broken push rod.There was no harm or adverse event for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
The related condition is typically caused by applying excessive force while attempting to cut tissue and/or an excessive amount of tissue at one time.Fragments were accounted for and found during investigation/evaluation process.Function test could not be performed due to the related condition.Unrelated, device also has a bent shaft.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.